# SDR AUS20021201

- Difficulty date: October 10, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Cessna 310K
- Engine: Cont IO470V
- Propeller: Mcauly D2AF34C81
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Part number: 08516004
- Condition: Cracked
- Location: Engine Mount Sec
- Part time: 6,648 cycles
- Component: Engine Mount Sec, Cont, IO470V
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE CROSSOVER BEAM CRACKED. FURTHER INVESTIGATION FOUND THAT THE LH MOUNTS DROPPED IN MOUNT BRACKETS AND PUT OUTWARD LOAD ON THE ENGINE LONGITUDINAL BEAMS.
